2013 Cyclocross Nationals Schedule of Events

Pin It


For our full 2013 Nationals coverage, keep an eye on our page here.

Tuesday January 8, 2013

  • 2:00pm-6:00pm: Registration / Packet Pick-Up at Pasqual’s Cantina

Wednesday January 9, 2013

  • 8:30am-2:00pm: Registration / Packet Pick-Up at Pasqual’s Cantina (NO day-of reg)
  • 9:15am: Course Closed 15 min prior to first race
  • 9:30am: CX Female Non-Championship (40 min)
  • 10:30am: CX Male Non-Championship 10-29 (40 min)
  • 11:30am: CX Male Non-Championship 30-39 (40 min)
  • 1:00pm: CX Male Non-Championship 40-99 (40 min)
  • 2:00pm: CX Female Single Speed (40 min)
  • 3:00pm: CX Male Single Speed (40 min)
  • 4:15pm: AWARDS in the Library

Thursday January 10, 2013

  • 8:30am-2:00pm: Registration / Packet Pick-Up at Pasqual’s Cantina (NO day-of reg)
  • 9:15am: Course Closed 15 min prior to first race
  • 9:30am: CX Male Master 60-64 (40 min)
  • 9:31am: CX Male Master 65-69 (40 min)
  • 9:32am: CX Male Master 70+ (40 min)
  • 10:30am: CX Female Master 55-59 (35 min)
  • 10:31am: CX Female Master 60+ (35 min)
  • 11:30am: CX Female Master 45-49 (35 min)
  • 11:31am: CX Female Master 50-54 (35 min)
  • 1:00pm: CX Female Master 40-44 Cat 1/2/3 (40 min)
  • 2:00pm: CX Male Master 55-59 (40 min)
  • 3:00pm: CX Male Master 50-54 Cat 1/2/3 (45 min)
  • 4:15pm: AWARDS in the Library
  • 6–9pm: Happy Hour – Beer, Bikes & Door Prizes! Presented by Rocket Bicycle Studio & Riley Bikes at Rocket Bicycle Studio, 403 Venture Ct, Suite 1, Verona

Friday January 11, 2013

  • 8:30am-2:00pm: Registration / Packet Pick-Up at Pasqual’s Cantina (NO day-of reg)
  • 9:15am: Course Closed 15 min prior to first race
  • 9:30am: CX Male Master 45-49 Cat 1/2/3 (45 min)
  • 10:30am: CX Female Junior 13-14 (20 min)
  • 11:15am: CX Female Junior 17-18 (30 min)
  • 11:16am: CX Female Junior 15-16 (30 min)
  • 12:00pm: CX Male Junior 10-12 (20 min)
  • 12:01pm: CX Female Junior 10-12 (20 min)
  • 12:45pm: CX Male Junior 13-14 (20 min)
  • 1:30pm: CX Male Junior 15-16 (30 min)
  • 2:15pm: CX Female Master 30-34 Cat 1/2/3 (40 min)
  • 3:15pm: CX Female Master 35-39 Cat 1/2/3 (40 min)
  • 4:30pm: AWARDS in the Library
  • 6 – 9pm: Veldrijden Nacht – meet some of the Pros featuring Brian Matter, Ryan Trebon and Katie Compton with Belgian-style beer from Sierra Nevada and mussels & frites from Sardine at Machinery Row, 601 Williamson St, Madison

Saturday January 12, 2013

  • 8:30am-2:00pm: Registration / Packet Pick-Up at Pasqual’s Cantina (NO day-of reg)
  • 9:15am: Course Closed 15 min prior to first race
  • 9:30am: CX Male Master 40-44 Cat 1/2/3 (45 min)
  • 10:30am: CX Male Junior 17-18 Cat 1/2/3 (40 min)
  • 11:20am-11:50am: Elite/U23 Rider Practice Only (30 min practice)
  • 11 – 2pm Squeezettes Polka Band: It ain’t a party without a polka band at X-Nationals Beer Garden
  • 12:00 pm: CX Female Collegiate Division 1 (40 min)
  • 12:01 pm: CX Female Collegiate Division 2 (40 min)
  • 1:00pm: CX Male U23 19-22 (50 min)
  • 2:00pm: CX Male Master 35-39 Cat 1/2/3 (45 min)
  • 3:00pm: CX Male Master 30-34 Cat 1/2/3 (45 min)
  • 3:55pm-4:25pm: Elite/U23 Rider Practice Only (30 min practice)
  • 4:30pm: AWARDS in the Library
  • 6pm: Fifth Annual Art Pedaler – “Art celebrating the bicycle” featuring prints, photos, posters and more at Revolution Cycles, 2330 Atwood Ave, Madison

Sunday January 13, 2013

  • 8:30am-2:00pm: Packet Pick-Up at Pasqual’s Cantina (NO day-of reg)
  • 9:15am: Course Closed 15 min prior to first race
  • 9:30 am: CX Male Collegiate Division 2 (50 min)
  • 10:30 am: CX Male Collegiate Division 1 (50 min)
  • 11:25am-12:05pm: Elite/U23 Female Rider Practice Only (40 min practice)
  • 12:05pm-12:45pm: Elite Male Rider Practice Only (40 min practice)
  • 11 – 2pm Squeezettes Polka Band: It ain’t a party without a polka band at X-Nationals Beer Garden
  • 12pm Greasy Gears Performance: Madison’s girlicious gang of bicycle-ridin’, go-go-dancin’ fiends at X-Nationals Beer Garden
  • 12:15pm Bicicle Shanty Awards Ceremony: Awards for “Best Overall,” “Most Wisconsin” and “Most Bike Themed” shanties at X-Nationals Beer Garden
  • 1:00pm: CX Female Elite/U23 19+ Pro/Cat 1/2/3 (40 min)
  • 2:15pm: CX Male Elite 19+ Pro/Cat 1/2 (60 min)
  • 4:00pm: AWARDS in the Library
  • 8 – 11pm: Finale Party – Drink, eat and be merry with the Pros at The Great Dane, 123 E Doty St, Madison

 

 

Cyclocross Magazine, Issue 22, Print and digital subscriptionsHave you subscribed yet? You're missing out if not. Get all-original content and your cyclocross fix throughout the year with a subscription and Issue 23 back copy, with features on Lars van der Haar, Jonathan Page, Elle Anderson and more!
Tagged as: , ,
9 comments
VeloAlternative
VeloAlternative

@BloomingCyclist I had to call seven hotels before I could get a res!!

BloomingCyclist
BloomingCyclist

@veloalternative haha! you should've been better prepared ;) i got the last double queen at the official hotel.

VeloAlternative
VeloAlternative

@BloomingCyclist learned the past five months any plans were tentative at best. Being a grown up is new to me. Lol

chandlersnyder
chandlersnyder

@BloomingCyclist @veloalternative r u both going?

chandlersnyder
chandlersnyder

@BloomingCyclist @veloalternative come find me! We'll be in the barn. We'be rented it for the week. Will have heat!

Stay up to date:

Search for a product, review, race or racer:

Visit these cx-loving companies:





Support CXM at no extra cost to you: